# SDR QLMF2013F00150

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: VHOGS
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 62,561 hours, 17,271 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING 767-28A0053, REV 03.   MINOR DAMAGE WAS FOUND TO OUTER SLEEVING AT A CREASE MARK.  FURTHER INSPECTION TO WIRING CARRIED OUT IAW SB 767-28A0053 WITH NO SIGNS OF DAMAGE.
